MathSciNet Relay Station
MathSciNet bibliographic data
MR2662683 (2011f:53108) 53C40 (53C15)
Atçeken, Mehmet Semi-slant submanifolds of an almost paracontact metric manifold. Canad. Math. Bull. 53 (2010), no. 2, 206–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement